# SDR DALA2022040702383

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 52,074 hours, 37,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CHANNEL STA Y=908 BTW LONGERON 29 LH / 29 RHAT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00079: CORROSION LEVEL 2, FRAME CHANNEL STA Y=908 BTW LONGERON 29 LH / 29 RH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3. MAINTENACE REQUIREMENTS: PERFORM A VISUAL INSPECTION , INITIAL EVERY 25,000 FLIGHT CYCLES, REPETITIVE 6,500 FLIGHT CYCLES PER B717 SRM 53- 20-07-2R-3 PARAGRAPH 6.A TABLE 205/REPAIR 3. (LP #2186831)
